Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 11 (2004), pp. 3-6. Download full version Download PDF PDF (90 KB)
Received on 11. May 2004
Accepted on 21. September 20004
Published online on 1. December 2010

Asymptotic Identity of μ-Projections and I-Projections
by Marian Grendár

Abstract
Keywords
information projection, μ-projection, J-projection, maximum probability method, maximum entropy method, Jeffrey's entropy, maximisation method.
Mathematics Subject Classification
(2000) 62B15, 94A15, 65J20.
BibTeX reference
@ARTICLE{aumb1101,
  author = {Marian Grendár},
  title = {Asymptotic Identity of $\mu$-Projections and $I$-Projections},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2004},
  volume = {11},
  pages = {3--6},
  isbn = {80-8083-039-8}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016